EconPapers    
Economics at your fingertips  
 

Equations for bi-directional waves over an uneven bottom

M. Chen

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 62, issue 1, 3-9

Abstract: This paper is centered at deriving and studying systems modeling bi-directional surface waves over an uneven or a moving bottom. Compared with the huge amount of work on model equations describing one-way propagation of water waves, much less attention has been given to Boussinesq systems describing two-way propagation of water waves, especially to the systems which are externally forced.

Keywords: Water waves; Boussinesq systems; Bottom topography (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402001933
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:62:y:2003:i:1:p:3-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:62:y:2003:i:1:p:3-9